If you have used Mevacor (lovastatin) tablets and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Mevacor, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.
Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.
1 Reply to “Does Mevacor (lovastatin) tablets cause or cure acne? Mevacor reviews.”
I did not have problems with acne as a teenager other than the occasional pimple around my menstruation, stressful situations, etc. I started having breakouts several years ago around the time that I was put on Simvistatin for high cholesterol at about age 38. About 2 years ago, I was switched to Lovastatin 20mg. My breakouts increased. I’m now 43 and my doctor recently raised my dosage to 40mg which has caused my acne to worsen.